# SDR SWIA200820596

- Difficulty date: October 21, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 13,131 hours, 11,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 625 LEFT AND RIGHT SIDE CLIPS CRACKED.  REPAIRED PER REO.
